On local estimating equations in additive multiparameter models

G.A.M. Claeskens, M. Aerts

    Research output: Contribution to journalArticleAcademicpeer-review

    8 Citations (Scopus)

    Abstract

    Estimating all parameters in a multiparameter response model as smooth functions of an explanatory variable is very similar to estimating the different components of an additive model for the response mean. It is shown that, in a general estimating framework, local polynomial backfitting estimators in an additive one-parameter model do not work optimally. For a multiparameter model, however, a backfitting algorithm can be defined that leads to local polynomial estimators that do have optimal properties.
    Original languageEnglish
    Pages (from-to)139-148
    JournalStatistics and Probability Letters
    Volume49
    Issue number2
    DOIs
    Publication statusPublished - 1999

    Fingerprint

    Dive into the research topics of 'On local estimating equations in additive multiparameter models'. Together they form a unique fingerprint.

    Cite this